Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On Faltings' annihilator theorem

Author: Takesi Kawasaki
Journal: Proc. Amer. Math. Soc. 136 (2008), 1205-1211
MSC (1991): Primary 13D45; Secondary 13C15, 14B15
Published electronically: November 23, 2007
MathSciNet review: 2367094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present article, the author shows that Faltings' annihilator theorem holds for any Noetherian ring $ A$ if $ A$ is universally catenary; all the formal fibers of all the localizations of $ A$ are Cohen-Macaulay; and the Cohen-Macaulay locus of each finitely generated $ A$-algebra is open.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13D45, 13C15, 14B15

Retrieve articles in all journals with MSC (1991): 13D45, 13C15, 14B15

Additional Information

Takesi Kawasaki
Affiliation: Department of Mathematics and Information Sciences, Tokyo Metropolitan University, Minami-Ohsawa 1-1, Hachioji, Tokyo 192-0397, Japan

PII: S 0002-9939(07)09128-9
Keywords: Annihilators of local cohomologies, Cousin complex, Artin-Rees theorem, Brian\c{c}on-Skoda theorem
Received by editor(s): September 15, 2006
Received by editor(s) in revised form: January 11, 2007
Published electronically: November 23, 2007
Additional Notes: This work was supported by the Japan Society for the Promotion of Science (the Grant-in-Aid for Scientific Researches (C)(2) 16540032)
Dedicated: Dedicated to Professor Shiro Goto on the occasion of his sixtieth birthday
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia